| Model Number |
H74939135254010 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in the moderately tortuous and moderately calcified superficial femoral artery.A 2.5mm x 40mm x 146cm coyote es balloon catheter was advanced for dilatation.During the procedure, the balloon ruptured after the third inflation at 14 atmospheres for 30 seconds.The device was removed without any problem, and the procedure was completed with the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
E1: initial reporters first name updated.
Event or Problem Description